# SDR DALA2015061003654

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 40,084 hours, 26,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS AT CEILING PANEL 20CD AND 22CDE INOPERATIVE.  REPLACED POWER SUPPLY AT ROW 20CD IAW AMM 33-51-03.
